Go Back   NeuroTalk Support Groups > >

Health News Headlines News and research in health, neurology and mental health.

Pfizer Issues Voluntary Recall of Citalopram and Finasteride

Reply
 
Thread Tools Display Modes
Old 03-28-2011, 01:20 PM   #1
NewsBot
News Gatherer
Community Support Team
 
Join Date: Dec 2007
Posts: 62,909
My Mood: Pfizer Issues Voluntary Recall of Citalopram and Finasteride
Post Pfizer Issues Voluntary Recall of Citalopram and Finasteride

(Psych Central News) The maker of Citalopram and Finasteride announced a voluntary recall of the two drugs Saturday due to mislabeling and possible ingestion of the wrong drug by patients. Greenstone LLC, a subsidiary of drug giant Pfizer, announced that it is voluntarily conducting a recall, to the patient level, of medicines with lot number FI0510058-A on the [...]

Read the full article...

From Psych Central News.
NewsBot is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
citalopram rd42 Parkinson's Disease 2 09-09-2010 06:00 PM
Voluntary Recall of Certain Lots of McNeil Over-the-Counter Products lou_lou Community & Forum Feedback 1 01-16-2010 01:55 PM
Tylenol Arthritis Caplet voluntary recall expanded (AP) (Yahoo) NewsBot Health News Headlines 0 12-29-2009 09:40 AM
FDA sees no safety issues with Pfizer HIV drug (AP) (Yahoo) NewsBot Health News Headlines 0 10-06-2009 10:30 AM
Citalopram anti-depressant? peppermint1 Depression 3 03-26-2009 03:36 PM


All times are GMT -5. The time now is 06:29 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy
NeuroTalk Archives